Alert archive / Mississippi / River Flood Warnings in 2018
River Flood Warning 51, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Apr 16, 2018, 10:03 AM CDT for Jackson County, Mississippi. It took effect at Apr 17, 2018, 1:00 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2018, 10:03 AM CDT (15:03 UTC)
- In effect from
- Apr 17, 2018, 1:00 PM CDT
- Expired
- Apr 21, 2018, 9:23 AM CDT
- In force
- 4 days
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jackson County, MS
The radar
The Mobile radar (KMOB), 38 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pascagoula River at Graham Ferry (PGFM6). The gauge peaked at 16.14 ft at Apr 18, 2018, 12:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02479310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
177 WGUS44 KLIX 161503 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans/Baton Rouge, LA 1003 AM CDT Mon Apr 16 2018 ...The National Weather Service in New Orleans Baton Rouge has issued a flood warning for the following rivers in Mississippi... Pascagoula River At Graham Ferry affecting Jackson County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC059-172104- /O.NEW.KLIX.FL.W.0051.180418T0600Z-180421T0000Z/ /PGFM6.1.ER.180418T0600Z.180418T0600Z.180420T1800Z.NO/ 1003 AM CDT Mon Apr 16 2018 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The Pascagoula River At Graham Ferry. * from late Tuesday night to Friday evening. * At 9:45 AM Monday the stage was 15.1 feet. * Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river is expected to rise to near flood stage early Wednesday morning. * Impact...At 16.0 feet...River property at Cumbest Bluff will be cut off by high water and some river roads will be impassable. * Impact...At 15.0 feet...Lower elevated homes at Cumbest Bluff are threatened. Some river roads will be impassable. && LAT...LON 3039 8856 3039 8861 3074 8869 3074 8858 $$
10 follow-up statements
891 WGUS84 KLIX 170120 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 820 PM CDT Mon Apr 16 2018 ...The flood warning continues for the following river in Mississippi... Pascagoula River At Graham Ferry affecting Jackson County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC059-180719- /O.CON.KLIX.FL.W.0051.180418T0600Z-180421T0000Z/ /PGFM6.1.ER.180418T0600Z.180418T0600Z.180420T1800Z.NO/ 820 PM CDT Mon Apr 16 2018 The Flood Warning continues for The Pascagoula River At Graham Ferry. * from late Tuesday night to Friday evening. * At 7:45 PM Monday the stage was 15.7 feet. * Flood stage is 16.0 feet. * Forecast...The river is expected to rise to near flood stage early Wednesday morning. * Impact...At 16.0 feet...River property at Cumbest Bluff will be cut off by high water and some river roads will be impassable. * Impact...At 15.0 feet...Lower elevated homes at Cumbest Bluff are threatened. Some river roads will be impassable. * Impact...At 10.0 feet...Access roads to the river will begin to flood. && LAT...LON 3039 8856 3039 8861 3074 8869 3074 8858 $$
809 WGUS84 KLIX 171527 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 1027 AM CDT Tue Apr 17 2018 ...The flood warning continues for the following rivers in Mississippi... Pascagoula River At Graham Ferry affecting Jackson County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC059-182127- /O.EXT.KLIX.FL.W.0051.180417T1800Z-000000T0000Z/ /PGFM6.1.ER.180417T1800Z.180421T1200Z.000000T0000Z.NO/ 1027 AM CDT Tue Apr 17 2018 ...Flood Warning extended until further notice...The Flood Warning continues for The Pascagoula River At Graham Ferry. * until further notice. * At 9:45 AM Tuesday the stage was 16.0 feet. * Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...Rise above flood stage by this afternoon and continue to rise to near 16.5 feet by Saturday morning. * Impact...At 16.0 feet...River property at Cumbest Bluff will be cut off by high water and some river roads will be impassable. * Impact...At 15.0 feet...Lower elevated homes at Cumbest Bluff are threatened. Some river roads will be impassable. && LAT...LON 3039 8856 3039 8861 3074 8869 3074 8858 $$
650 WGUS84 KLIX 180120 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 820 PM CDT Tue Apr 17 2018 ...The flood warning continues for the following rivers in Mississippi... Pascagoula River At Graham Ferry affecting Jackson County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC059-190720- /O.CON.KLIX.FL.W.0051.000000T0000Z-000000T0000Z/ /PGFM6.1.ER.180418T0029Z.180421T0600Z.000000T0000Z.NO/ 820 PM CDT Tue Apr 17 2018 The Flood Warning continues for The Pascagoula River At Graham Ferry. * until further notice. * At 7:45 PM Tuesday the stage was 16.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue rising to near 16.5 feet by Saturday morning then begin falling. * Impact...At 16.0 feet...River property at Cumbest Bluff will be cut off by high water and some river roads will be impassable. * Impact...At 15.0 feet...Lower elevated homes at Cumbest Bluff are threatened. Some river roads will be impassable. * Impact...At 10.0 feet...Access roads to the river will begin to flood. && LAT...LON 3039 8856 3039 8861 3074 8869 3074 8858 $$
795 WGUS84 KLIX 181538 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 1038 AM CDT Wed Apr 18 2018 ...The flood warning continues for the following rivers in Mississippi... Pascagoula River At Graham Ferry affecting Jackson County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC059-192137- /O.EXT.KLIX.FL.W.0051.000000T0000Z-180420T0600Z/ /PGFM6.1.ER.180418T0029Z.180418T1445Z.180420T0000Z.NO/ 1038 AM CDT Wed Apr 18 2018 The Flood Warning continues for The Pascagoula River At Graham Ferry. * until late Thursday night. * At 9:45 AM Wednesday the stage was 16.1 feet. * Minor flooding is occurring and is forecast. * Flood stage is 16.0 feet. * Forecast...The river will fall to below flood stage by tomorrow evening. * Impact...At 16.0 feet...River property at Cumbest Bluff will be cut off by high water and some river roads will be impassable. * Impact...At 15.0 feet...Lower elevated homes at Cumbest Bluff are threatened. Some river roads will be impassable. * Impact...At 10.0 feet...Access roads to the river will begin to flood. && LAT...LON 3039 8856 3039 8861 3074 8869 3074 8858 $$
416 WGUS84 KLIX 190151 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 851 PM CDT Wed Apr 18 2018 ...The flood warning continues for the following river in Mississippi... Pascagoula River At Graham Ferry affecting Jackson County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC059-200600- /O.CON.KLIX.FL.W.0051.000000T0000Z-180420T0600Z/ /PGFM6.1.ER.180418T0029Z.180418T2015Z.180420T0000Z.NO/ 851 PM CDT Wed Apr 18 2018 The Flood Warning continues for The Pascagoula River At Graham Ferry. * until late Thursday night. * At 7:45 PM Wednesday the stage was 16.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue to fall to below flood stage by Thursday evening. * Impact...At 16.0 feet...River property at Cumbest Bluff will be cut off by high water and some river roads will be impassable. * Impact...At 15.0 feet...Lower elevated homes at Cumbest Bluff are threatened. Some river roads will be impassable. * Impact...At 10.0 feet...Access roads to the river will begin to flood. && LAT...LON 3039 8856 3039 8861 3074 8869 3074 8858 $$
458 WGUS84 KLIX 191522 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 1022 AM CDT Thu Apr 19 2018 ...The flood warning continues for the following rivers in Mississippi... Pascagoula River At Graham Ferry affecting Jackson County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC059-202122- /O.EXT.KLIX.FL.W.0051.000000T0000Z-180422T1800Z/ /PGFM6.1.ER.180418T0029Z.180418T2015Z.180422T1200Z.NO/ 1022 AM CDT Thu Apr 19 2018 ...Flood Warning extended until Sunday afternoon...The Flood Warning continues for The Pascagoula River At Graham Ferry. * until Sunday afternoon. * At 9:45 AM Thursday the stage was 16.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue to fall to below flood stage by Sunday morning. * Impact...At 16.0 feet...River property at Cumbest Bluff will be cut off by high water and some river roads will be impassable. * Impact...At 15.0 feet...Lower elevated homes at Cumbest Bluff are threatened. Some river roads will be impassable. * Impact...At 10.0 feet...Access roads to the river will begin to flood. && LAT...LON 3039 8856 3039 8861 3074 8869 3074 8858 $$
047 WGUS84 KLIX 200138 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 838 PM CDT Thu Apr 19 2018 ...The flood warning continues for the following river in Mississippi... Pascagoula River At Graham Ferry affecting Jackson County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC059-210738- /O.EXT.KLIX.FL.W.0051.000000T0000Z-180423T0000Z/ /PGFM6.1.ER.180418T0029Z.180418T2015Z.180422T1800Z.NO/ 838 PM CDT Thu Apr 19 2018 ...Flood Warning extended until Sunday evening...The Flood Warning continues for The Pascagoula River At Graham Ferry. * until Sunday evening. * At 7:45 PM Thursday the stage was 16.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river has crested and will continue to fall to below flood stage by Sunday evening. * Impact...At 16.0 feet...River property at Cumbest Bluff will be cut off by high water and some river roads will be impassable. * Impact...At 15.0 feet...Lower elevated homes at Cumbest Bluff are threatened. Some river roads will be impassable. * Impact...At 10.0 feet...Access roads to the river will begin to flood. && LAT...LON 3039 8856 3039 8861 3074 8869 3074 8858 $$
153 WGUS84 KLIX 201509 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 1009 AM CDT Fri Apr 20 2018 ...The flood warning continues for the following rivers in Mississippi... Pascagoula River At Graham Ferry affecting Jackson County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC059-212109- /O.CON.KLIX.FL.W.0051.000000T0000Z-180423T0000Z/ /PGFM6.1.ER.180418T0029Z.180418T2015Z.180422T1800Z.NO/ 1009 AM CDT Fri Apr 20 2018 The Flood Warning continues for The Pascagoula River At Graham Ferry. * until Sunday evening. * At 9:45 AM Friday the stage was 16.0 feet. * Flood stage is 16.0 feet. * Forecast...The river is expected to remain steady nera 16 feet for the next couple days before beginning to fall. * Impact...At 16.0 feet...River property at Cumbest Bluff will be cut off by high water and some river roads will be impassable. * Impact...At 15.0 feet...Lower elevated homes at Cumbest Bluff are threatened. Some river roads will be impassable. * Impact...At 10.0 feet...Access roads to the river will begin to flood. && LAT...LON 3039 8856 3039 8861 3074 8869 3074 8858 $$
224 WGUS84 KLIX 210114 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 814 PM CDT Fri Apr 20 2018 ...The flood warning continues for the following river in Mississippi... Pascagoula River At Graham Ferry affecting Jackson County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC059-220714- /O.CON.KLIX.FL.W.0051.000000T0000Z-180423T0000Z/ /PGFM6.1.ER.180418T0029Z.180418T2015Z.180422T1800Z.NO/ 814 PM CDT Fri Apr 20 2018 The Flood Warning continues for The Pascagoula River At Graham Ferry. * until Sunday evening. * At 7:45 PM Friday the stage was 15.9 feet. * Flood stage is 16.0 feet. * Forecast...The river is expected to fluctuate near flood stage until Sunday evening and then begin to slowly fall. * Impact...At 16.0 feet...River property at Cumbest Bluff will be cut off by high water and some river roads will be impassable. * Impact...At 15.0 feet...Lower elevated homes at Cumbest Bluff are threatened. Some river roads will be impassable. * Impact...At 10.0 feet...Access roads to the river will begin to flood. && LAT...LON 3039 8856 3039 8861 3074 8869 3074 8858 $$
043 WGUS84 KLIX 211423 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 923 AM CDT Sat Apr 21 2018 ...The flood warning is cancelled for the following rivers in Mississippi... Pascagoula River At Graham Ferry affecting Jackson County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC059-211453- /O.CAN.KLIX.FL.W.0051.000000T0000Z-180423T0000Z/ /PGFM6.1.ER.180418T0029Z.180418T2015Z.000000T0000Z.NO/ 923 AM CDT Sat Apr 21 2018 The Flood Warning is cancelled for The Pascagoula River At Graham Ferry. * At 8:45 AM Saturday the stage was 15.9 feet. * Flood stage is 16.0 feet. * Forecast...The river will fall to 15.0 feet by Tuesday morning. * Impact...At 15.0 feet...Lower elevated homes at Cumbest Bluff are threatened. Some river roads will be impassable. * Impact...At 10.0 feet...Access roads to the river will begin to flood. && LAT...LON 3039 8856 3039 8861 3074 8869 3074 8858 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 16, 3:56 AM CDT, 6 hours 7 minutes earlier.
Area forecast discussion, Apr 16, 3:56 AM CDT, 6 hours 7 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
356 AM CDT Mon Apr 16 2018
.SHORT TERM...It has been a quiet and chilly night tonight however
temps are falling slowly and will probably continue a very slow
drop till sunrise. This is likely because of the strong winds just
abv the sfc. VWP has been showing about 25 kts pretty much most
of the night around 2k ft and this is likely keeping the area
mixed. This is especially so right along the immediate southshore
of the lake where the warmer lake water is helping these stronger
winds mix down leading to winds gusting to 20-25 kts at NEW with
temps still in the 50s.
Forecast will remain quiet through the short term. Our trough has
pushed well east of the area and northwest west flow has settled in.
NW flow will remain in place through tonight then begin to break
down as a ridge works across the Plains and the entire MS Valley
region through the day Tuesday. As this occurs conditions will begin
to moderate tonight. We should see one more night of below normal
lows but by Tuesday afternoon we will be back to near normal temps.
Heading into the the middle of the week we will be watching a strong
disturbance moving across the northern Plains which will close off
as it reaches the Upper MS Valley and the Great Lakes Wednesday
night. This will send another front into the area that night as well
but with little to no mid level support and not enough time for
moisture to recover ahead of this front we should be mostly rain
free. Although not a strong cold front we will see slightly cooler
and drier air move in with the high pressure behind the front. /CAB/
.LONG TERM...Overall the medium range models are in rather good
agreement that the next more impactful system will hit the area
sometime this weekend. Consistency has been pretty good as well with
the models showing this system for multiple days now. With that
confidence is high we will see another round of showers and
thunderstorms during the weekend.
As high pressure builds in Thursday behind the weak cold front
the next trough will already be working onshore out of the
Pacific. By midday Friday it will close off right over the 4
corners and then begin to move into the southern Plains late
Saturday. This will induce cyclogenesis over west TX while high
pressure will move towards the Atlantic. Both of these will begin
to the strengthen the return flow over the region. At the same
time southwest flow aloft will start to develop aloft. The
combination of these 2 features should lead to moisture quickly
returning which is indicated by the models showing PWs over
greater than 1.5" overnight Saturday. As both the mid level and
sfc low slide east overnight we should see showers and
thunderstorms begin to move in from west to east. Will hold off on
the details right now since it is still 6 days out however there
will be quite a bit of forcing with this system to work with but
instability could be lacking a little. That said showers and
thunderstorms look like a very good chance sometime overnight
Saturday and through the the first half of the day Sunday. /CAB/
&&
.AVIATION...No impacts expected at terminals with light winds and
clear skies in place as high pressure settles in. VFR will prevail
through the TAF period. MEFFER
&&
.MARINE...Latest wind observations show all coastal waters are still
experiencing at least 20 knot winds. These should begin relaxing
quickly today as surface ridge moves in from the west. There will be
an exercise caution headline in place for offshore waters as winds
transition to light. Winds will rotate around from offshore to
onshore Tuesday as the surface ridge slides east. These conditions
will hold until a weak frontal boundary moves through Wednesday
night. High pressure will build in from the north through the rest
of the week. MEFFER
&&
.DECISION SUPPORT...
DSS code: Blue.
Deployed: None.
Activation: None.
Activities: River flooding
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 67 45 78 57 / 0 0 0 0
BTR 70 48 80 59 / 0 0 0 0
ASD 70 46 77 60 / 0 0 0 0
MSY 70 53 78 62 / 0 0 0 0
GPT 70 49 74 64 / 0 0 0 0
PQL 69 43 75 61 / 0 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until 10 AM CDT this morning for GMZ530-532-
534-536-538-550-552-555-557-570-572-575-577.
MS...None.
GM...Small Craft Advisory until 10 AM CDT this morning for GMZ532-534-
536-538-550-552-555-557-570-572-575-577.
&&Hazardous weather outlook, Apr 16, 3:57 AM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 357 AM CDT Mon Apr 16 2018 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-162100- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 357 AM CDT Mon Apr 16 2018 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight A Small Craft Advisory is in effect over all coastal waters through mid morning. Flood warnings are in effect for numerous rivers across southeast Louisiana and southern Mississippi. Please refer to the latest flood warnings and statements for the latest information. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Flood warnings will remain in effect for some rivers across southeast Louisiana and southern Mississippi. Please refer to the latest flood warnings and statements for the latest information. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 10:01 AM CDT | River Flood Warning | LIX | Harrison | 24 hr |
Nearby
River Flood Warnings in Mississippi, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.